zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stabilization of Markovian jump linear system over networks with random communication delay. (English) Zbl 1158.93412
Summary: This paper is concerned with the stabilization problem for a networked control system with Markovian characterization. We consider the case that the random communication delays exist both in the system state and in the mode signal which are modeled as a Markov chain. The resulting closed-loop system is modeled as a Markovian jump linear system with two jumping parameters, and a necessary and sufficient condition on the existence of stabilizing controllers is established. An iterative linear matrix inequality approach is employed to calculate a mode-dependent solution. Finally, a numerical example is given to illustrate the effectiveness of the proposed design method.

MSC:
93E15Stochastic stability
93C05Linear control systems
60J75Jump processes
60J05Discrete-time Markov processes on general state spaces
WorldCat.org
Full Text: DOI
References:
[1] Azimi-Sadjadi, B. (2003). Stability of networked control systems in the presence of packet losses. In Proceedings of the conference on decision and control (pp. 676-681)
[2] Boukas, E. K.; Liu, Z. K.: Robust H$\infty $control of discrete-time Markovian jump linear systems with mode-dependent time-delays, IEEE transactions on automatic control 46, No. 12, 1918-1924 (2001) · Zbl 1005.93050 · doi:10.1109/9.975476
[3] Cao, Y. -Y.; Lam, J.: Stochastic stabilizability and H2/H$\infty $control for discrete-time jump linear systems with time delay, Journal of the franklin institute 336, No. 8, 1263-1281 (1999) · Zbl 0967.93095 · doi:10.1016/S0016-0032(99)00035-6
[4] Chen, W. -H.; Guan, Z. -H.; Yu, P.: Delay-dependent stability and H2/H$\infty $control of uncertain discrete-time Markovian jump systems with mode-dependent time delays, Systems and control letters 52, No. 5, 361-376 (2004) · Zbl 1157.93438 · doi:10.1016/j.sysconle.2004.02.012
[5] Ji, Y.; Chizeck, H. J.; Feng, X.; Loparo, K. A.: Stability and control of discrete-time jump linear systems, Control theory and advanced technology 7, No. 2, 247-270 (1991)
[6] Niu, Y.; Ho, D. W. C; Wang, X.: Sliding mode control for Itô stochastic systems with Markovian switching, Automatica 43, 1784-1790 (2007) · Zbl 1119.93063 · doi:10.1016/j.automatica.2007.02.023
[7] Shi, P.; Boukas, E. -K.; Agarwal, R. K.: Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay, IEEE transactions on automatic control 44, No. 11, 2139-2144 (1999) · Zbl 1078.93575 · doi:10.1109/9.802932
[8] Xiao, L., & Arash hassibi,  (2000). Control with random communication delays via a discrete-time jump system approach. In Proceedings of the Amarican Control conference
[9] Xiong, J.; Lam, J.: Stabilization of discrete-time Markovian jump linear systems via time-delayed controllers, Automatica 42, No. 5, 747-753 (2006) · Zbl 1137.93421 · doi:10.1016/j.automatica.2005.12.015
[10] Xiong, J.; Lam, J.: Stabilization of linear systems over networks with bounded packet loss, Automatica 43, No. 1, 80-87 (2007) · Zbl 1140.93383 · doi:10.1016/j.automatica.2006.07.017
[11] Xiong, J.; Lam, J.; Gao, H.; Ho, D. W. C.: On robust stabilization of Markovian jump systems with uncertain switching probabilities, Automatica 41, No. 5, 897-903 (2005) · Zbl 1093.93026 · doi:10.1016/j.automatica.2004.12.001
[12] Zhang, L.; Huang, B.; Lam, J.: H$\infty $model reduction of Markovian jump linear systems, Systems & control letters 50, No. 3, 103-118 (2003) · Zbl 1157.93519 · doi:10.1016/S0167-6911(03)00133-6
[13] Zhang, L.; Shi, Y.; Chen, T.: A new method for stabilization of networked control systems with random delays, IEEE transactions on automatic control 50, No. 8, 1177-1181 (2005)